# SDR SWAA2014072830401

- Difficulty date: July 10, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Part number: 65C26601
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT INBD MAIN TRACK COVER PLATE ATTACHING BRACKET CRACKED.  R & R BRACKET IAW DWG.
